# SDR VTZA95259

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- Engine: Garrtt TPE33112UA
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Low Press Sw
- Part number: 1103P171
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6258 - IAD-ALB - DURING CLIMB-OUT, MADE AN UNSCHEDULED LANDING BACK TO IAD DUE TO LEFT ENGINE IGNITION LIGHT COMING ON IN FLIGHT (AUTO IGNITION).  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED RELAY AND PRESSURE SWITCH AND MAF WAS SATISFACTORY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
